# SDR DALA2023110309072

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: CORROSION NUT SPIGOT PIN FWD POS. L/H PYLON C/A: REMOVED AND REPLACED NUT SPIGOT PIN FWD POS. L/H PYLONS AS PER AMDS CARD # 5450-1010-LT AND AMDS CARD # 5450-6010-LT STEP 9. LP 0044915
